Exposants de Łojasiewicz pour les fonctions semi-algébriques

Volume 56 / 1992

Azzeddine Fekak Annales Polonici Mathematici 56 (1992), 123-131 DOI: 10.4064/ap-56-2-123-131

Abstract

We prove the rationality of the Łojasiewicz exponent for semialgebraic functions without compactness hypothesis. In the parametric situation, we show that the parameter space can be divided into a finite number of semialgebraic sets on each of which the Łojasiewicz exponent is constant.

Authors

  • Azzeddine Fekak

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image